# SDR 99ZZZX212

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Failed
- Location: External Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT FOR EXTERNAL LIGHTS HAS INTERNAL SHORT.  TRIPPED CIRCUIT BREAKERS UPON INSTALLATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
